MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F; FEEDING TUBE
Model Number 000722
Medical Device Problem Codes Partial Blockage (1065); Difficult to Flush (1251); Fracture (1260); Failure to Infuse (2340); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that prior to feeding tube placement, the device allegedly unable to infuse.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one tri-funnel replacement gastrostomy tube 22f was returned for evaluation was provided for review.Gross visual, microscopic visual and functional evaluation were performed on the returned device.The investigation is confirmed for the reported failure to infuse and the identified fracture and obstruction issues, as a split measuring approximately 2mm in length was observed on the external surface of the small medicine lumen.Apparent blockage was observed within the small medicine lumen.The material of the blockage was similar to that of the inner lumen.Upon infusion of water into the small medicine port, a leak from the split was observed.Per the nogales evaluation, this condition was caused during the manufacturing process, and the cause of the observed material blockage was determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to feeding tube placement, the device was allegedly difficult to flush.There was no patient contact.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 22F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12106911
Report Number3006260740-2021-02575
Device Sequence Number3774568
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000722
Device Catalogue Number000722
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;